Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Etude asymptotique de la jonction d'un massif tridimensionnel et d'une tige élancée en flexion.

Título original Etude asymptotique de la jonction d'un massif tridimensionnel et d'une tige élancée en flexion.
Título inglés Asymptotic study of the junction of a three- dimensional body and a cylinder.
Título español Estudio asintótico de la unión de un sólido tridimensional y de una varilla esbelta.
Autor/es Mampassi, B.
Organización Fac. Sci. Univ. Cheikh Anta Diop, Dakar, Senegal
Revista 0214-3577
Publicación 1994, 7 (2): 339-355, 9 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We are very interested with asymptotic problems for the system of elasticity involving small parameters in the description of the domain where the solutions is searched. The corresponding asymptotic expansions have different forms in the various between them. More precisely, our work is concerned with a precise description of the deformation and the stress fields at the junction of an elastic three-dimensional body and a cylinder. The corresponding small parameter is the diameter of the cylinder.
Clasificación UNESCO 220503
Palabras clave español Uniones mecánicas ; Estructuras flexibles ; Sólidos ; Varillas ; Flexión
Código MathReviews MR1297519
Código Z-Math Zbl 0811.73012
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es